AIMS Mathematics, 2020, 5(3): 1745-1756. doi: 10.3934/math.2020118

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Fekete-Szegö inequality for a subclass of analytic functions defined by Komatu integral operator

1 Department of Mathematics, Faculty of Science, Atatürk University, 25240, Erzurum, Turkey
2 Department of Mathematics, Faculty of Science and Letters, Kafkas University, 36100, Kars, Turkey

In this paper, we introduce and study a new subclass of analytic functions defined by $\mathcal{D}^{k}\mathcal{L} _{a}^{\delta }f(z)$ differential operator in the unit disk. For this subclass, the Fekete-Szegö type coefficient inequalities are derived.
  Figure/Table
  Supplementary
  Article Metrics

References

1. H. R. Abdel-Gawad, D. K. Thomas, The Fekete Szegö problem for strongly close-to-convex functions, Proc. Amer. Math. Soc., 114 (1992), 345-349.

2. J. W. Alexander, Function which map the interior of the unit circle upon simple regions, Annals of

Math. Second Series, 17 (1915), 12-22.    

3. S. D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc., 135 (1965), 429-446.

4. S. Bulut, Fekete-Szegö problem for subclasses of analytic functions defined by Komatu integral operator, Arab. J. Math., 2 (2013), 177-183.    

5. A. Chonweerayoot, D. K. Thomas, W. Upakarnitikaset, On the Fekete Szegö theorem for close-toconvex functions, Publ. Inst. Math., 66 (1992), 18-26.

6. M. Darus, D. K. Thomas, On the Fekete Szegö theorem for close-to-convex functions, Mathematica Japonica, 47 (1998), 125-132.

7. E. Deniz, H. Orhan, The Fekete Szegö problem for a generalized subclass of analytic functions, Kyungpook Math. J., 50 (2010), 37-47.

8. M. Fekete, G. Szegö, Eine Bemerkung über ungerade schlichte Funktionen, J. London Math. Soc., 8 (1933), 85-89.

9. T. M. Flett, The dual of an inequality of Hardy and Littlewood and some related inequation, J. Math. Anal. Appl., 38 (1972), 746-765.    

10. I. B. Jung, Y. C. Kim, H. M. Srivastava, The Hardy space of analytic function associated with certain one-paprameter families of integral operators, J. Math. Anal. Appl., 176 (1993), 138-147.    

11. S. Kanas, H. E. Darwish, Fekete Szegö problem for starlike and convex functions of complex order, Appl. Math. Lett., 23 (2010), 777-782.

12. F. R. Keogh, E. P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc., 20 (1969), 8-12.    

13. W. Koepf, On the Fekete Szegö problem for close-to-convex functions, Proc. Amer. Math. Soc., 101 (1987), 89-95.

14. Y. Komatu, On analytical prolongation of a family of operators, Mathematica (cluj), 32 (1990), 141-145.

15. R. J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc., 16 (1965), 755-758.    

16. R. R. London, Fekete Szegö inequalities for close-to-convex functions, Proc. Amer. Math. Soc., 117 (1993), 947-950.

17. W. Ma, D. Minda, A unified treatment of some special classes of univalent functions, In: Proceeding of Conference on Complex Analytic, (1994), 157-169.

18. R. N. Mohapatra, T. Panigrahi, Second Hankel determinant for a class of analytic functions defined by Komatu integral operator, Rend. Mat. Appl., 7 (2019), 1-8.

19. M. A. Nasr, M. K. Aouf, Starlike function of complex order, J. Natural Sci. Math., 25 (1985), 1-12.

20. M. A. Nasr, M. K. Aouf, On convex functions of complex order, Mansoura Science Bulletin, 9 (1982), 565-582.

21. H. Orhan, E. Deniz, D. Rãducanu, The Fekete-Szegö problem for subclasses of analytic functions defined by a differential operator related to conic domains, Comput. Math. Appl., 59 (2010), 283-295.    

22. H. Orhan, D. Rãducanu, Fekete-Szegö problem for strongly starlike functions associated with generalized hypergeometric functions, Math. Comput. Model., 50 (2009), 430-438.    

23. H. Orhan, E. Deniz, M. Çağlar, Fekete-Szegö problem for certain subclasses of analytic functions, Demonstratio Math., 45 (2012), 835-846.

24. A. Pfluger, The Fekete-Szegö inequality by a variational method, Annales Academiae Scientiorum Fennicae Seria A. I., 10 (1985), 447-454.

25. C. Pommerenke, Univalent functions, In: Studia Mathematica Mathematische Lehrbucher, Vandenhoeck and Ruprecht, 1975.

26. G. S. Sãlãgean, Subclasses of univalent functions, Complex analysis-Proceedings 5th RomanianFinnish Seminar, Bucharest, 1013 (1983), 362-372.

27. B. A. Uralegaddi, C. Somanatha, Certain classes of univalent functions, In: Current topics in analytic function theory, 1992, 371-374.

28. P. Wiatrowski, The coefficients of a certain family of holomorphic functions, Univ. Lodzk. Nauk. Math. Przyrod. Ser. II, Zeszyt, 39 (1971), 75-85.

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved